Journal of Mathematics and Statistics

Research Article

TREND ANALYSIS OF MONTHLY RAINFALL DATA IN CENTRAL ZONE

Pages : 1-11

DOI : 10.3844/jmssp.2013.1.11

Published On : March 15, 2013

GRAPH OF FINITE SEQUENCE OF FUZZY TOPOGRAPHIC TOPOLOGICAL MAPPING OF ORDER TWO

Pages : 18-23

DOI : 10.3844/jmssp.2013.18.23

Published On : March 15, 2013

A MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONS

Pages : 24-28

DOI : 10.3844/jmssp.2013.24.28

Published On : March 15, 2013

APPROXIMATION OF ESTIMATES IN THE SUSCEPTIBLE-INFECTIOUS-REMOVED EPIDEMIC MODEL

Pages : 38-42

DOI : 10.3844/jmssp.2013.38.42

Published On : March 21, 2013

A JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATE

Pages : 43-50

DOI : 10.3844/jmssp.2013.43.50

Published On : March 27, 2013

A COEFFICIENT OF VARIABILITY

Pages : 62-64

DOI : 10.3844/jmssp.2013.62.64

Published On : April 12, 2013